# SDR SWAA041983

- Difficulty date: July 13, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 14,964 hours, 8,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR EVAC SLIDE OUT OF ADJUST.  ADJUSTED R2 DOOR EVAC SLIDE PER MM.
